# SDR ZZDA2010263

- Difficulty date: April 23, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN AFT ACCESSORY IS NOT ILLUMINATED.  RELAMPED AFT ACCESSORY EMERGENCY LT ASSY IAW B717 MM 33-51.  OPS CHECK.
